Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.
I assume that you are taking this medication (also known as methylphenidate or Ritalin) for Adult ADHD, although it might be also prescribed for other disorders.
You perhaps did not feel the side effects before, but you are experiencing them now.
The most common side effects of are nervousness, drowsiness and insomnia. Other adverse reactions include: Abdominal pain, restlessness, loss of hair, anger, chest pain, appetite loss, anxiety, blood pressure and pulse changes, cardiac arrhythmia, depression, sweating, dizziness, dyskinesia, happiness or sadness, headache, hypersensitivity, nausea, and other symtoms
I strongly urge you to try a different medication. If you have adult ADHD then a better medication for you would be atomoxetine (Strattera).
Is there any other way that I can help you?
If it is a cause of the medicine it will fade away soon. Let me check the half-life of this medicine so that I can give you a better idea.
It has a very short half-life (four hours) which means it will be out of your system very quickly. It is possible you are getting what is known as "rebound effects" from reintroducing it into your system.
You should recover soon.
Probably could. I would but I can't advise you to . If your doctor has given you Xanor for anxiety, then you should take it.
Normal dose according to his directions.
I shall keep you in my prayers. You will be fine and will stay of the Concerta, I would wager.
If the symptoms continue you could check for other causes, but it is probably a bad reaction to the Concerta.
It won't hurt to see an MD just in case.
Remember Strattera for adult ADHD.
You don't have to use it any more.
Strattera may be called something else in ZA. It is atomoxitine, generically.
I wish you great success.
Elliott, MAE, LPCC, NCC, CCMHC